MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAPRO; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAPRO; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number H749395141250
Medical Device Problem Codes Device Damaged by Another Device (2915); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was fractured, and manipulation was required to remove it from the body.A 1.25mm peripheral intervention rotapro was selected for use.During procedure for test period, it was noted that the device was severed outside the body but had to be manipulated to remove it from the body.Physician regained wire access with a different wire before exchanging it for a new extra support rotawire.No patient complications were reported and the patient status was good post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The burr catheter was received attached to the advancer.Inspection of the device did not identify any damages or defects.After destructive testing was performed, inspection did not identify any damages or defects.Microscope inspection of the device did not identify any damages or defects.After destructive testing was performed, inspection did not identify any damages or defects.As the rotawire used in the procedure was not returned, a test rotawire was used for analysis.During analysis, the test rotawire was able to be fully inserted and removed from the device with no resistance or issues.When the rotapro advancer was connected to the rotapro console control system and the knob switch (ablation button) was pressed, the device stalled and would not run.In order to determine the cause for the device stall, destructive testing was performed, in which the advancer was dismantled.Product analysis did not confirm the reported events, as no damages or defects within the device were identified during destructive testing, and clinical circumstances were not able to be replicated.

Brand Name
PERIPHERAL ROTAPRO
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21313745
Report Number2124215-2025-05247
Device Sequence Number12804225
Product Code MCW
UDI-Device Identifier00191506007119
UDI-Public00191506007119
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K220962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2025
Device Model NumberH749395141250
Device Catalogue NumberH749395141250
Device Lot Number0032092036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown